# SDR DALA2024120911532

- Difficulty date: October 19, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,705 hours, 42,578 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Condition: Temp Repair
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT ENG BYPASS DUCT NEAR PRECOOLER INLET WAS TEMPORARILY REPAIRED. RE-INSPECTION REQUIRED PER ER/A 620571-14 REV ORIGINAL. REFER TO LOG #0580374 FOR PRIOR INSPECTION. SECTION 4 INSPECTION MUST BE ACCOMPLISHED BETWEEN 220 AND 180 FLIGHT CYCLES PER ERA 620571-14 REV ORIGINAL. **REDEFERRED LOG TO QC, ESTAB MON INSP BETWEEN 180-220 CYCLES. MECHANIC: C/W ONE TIME INSP PER ERA 620571-14 REV ORIG SECT IV. NO FURTHER DAMAGE NOTED. OKAY TO CLOSE MONITOR. REFER TO LOG #6593489 FOR MON TRACKING OF SECT V AT 420 CYCLES. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 04DEC24 AND LOG COMMENTS. (LP #9980685)
